MathSciNet Relay Station
MathSciNet bibliographic data
MR2127744 (2006f:93011) 93B05 (35Q30 49M25 76D05 76D55)
Agrachev, Andrey A.; Sarychev, Andrey V. Navier-Stokes equations: controllability by means of low modes forcing. J. Math. Fluid Mech. 7 (2005), no. 1, 108–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement